\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Positive solutions for some generalized $ p $–Laplacian type problems

  • * Corresponding author: Anna Maria Candela

    * Corresponding author: Anna Maria Candela 

Dedicated to Patrizia Pucci on the occasion of her 65th birthday

Partially supported by Fondi di Ricerca di Ateneo 2015/16 and Research Funds INdAM – GNAMPA Project 2018 "Problemi ellittici semilineari: alcune idee variazionali"

Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we prove the existence of nontrivial weak bounded solutions of the nonlinear elliptic problem

    $ \left\{ \begin{array}{ll} - {\rm div} (a(x,u,\nabla u)) + A_t(x,u,\nabla u) = f(x,u) &\hbox{in $\Omega$,}\\ u \ge 0 &\hbox{in $\Omega$,}\\ u\ = \ 0 & \hbox{on $\partial\Omega$,} \end{array} \right. $

    where $ \Omega \subset \mathbb {R}^N $ is an open bounded domain, $ N\ge 3 $, and $ A(x, t, \xi) $, $ f(x, t) $ are given functions, with $ A_t = \frac{\partial A}{\partial t} $, $ a = \nabla_\xi A $.

    To this aim, we use variational arguments which are adapted to our setting and exploit a weak version of the Cerami–Palais–Smale condition.

    Furthermore, if $ A(x, t, \xi) $ grows fast enough with respect to $ t $, then the nonlinear term related to $ f(x, t) $ may have also a supercritical growth.

    Mathematics Subject Classification: Primary: 35J20, 35J92; Secondary: 35J25, 58E05.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] A. Ambrosetti and P. H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Anal., 14 (1973), 349-381.  doi: 10.1016/0022-1236(73)90051-7.
    [2] D. Arcoya and L. Boccardo, Critical points for multiple integrals of the calculus of variations, Arch. Rational Mech. Anal., 134 (1996), 249-274.  doi: 10.1007/BF00379536.
    [3] D. Arcoya and L. Boccardo, Some remarks on critical point theory for nondifferentiable functionals, NoDEA Nonlinear Differential Equations Appl., 6 (1999), 79-100.  doi: 10.1007/s000300050066.
    [4] G. Autuori and P. Pucci, Existence of entire solutions for a class of quasilinear elliptic equations, NoDEA Nonlinear Differential Equations Appl., 20 (2013), 977-1009.  doi: 10.1007/s00030-012-0193-y.
    [5] G. Autuori and P. Pucci, Elliptic problems involving the fractional Laplacian in $ \mathbb {R}^N$, J. Differential Equations, 255 (2013), 2340-2362.  doi: 10.1016/j.jde.2013.06.016.
    [6] A. M. Candela and G. Palmieri, Multiple solutions of some nonlinear variational problems, Adv. Nonlinear Stud., 6 (2006), 269-286.  doi: 10.1515/ans-2006-0209.
    [7] A. M. Candela and G. Palmieri, Infinitely many solutions of some nonlinear variational equations, Calc. Var. Partial Differential Equations, 34 (2009), 495-530.  doi: 10.1007/s00526-008-0193-2.
    [8] A. M. Candela and G. Palmieri, Some abstract critical point theorems and applications, Discrete Contin. Dyn. Syst., Dynamical Systems, Differential Equations and Applications, 7th AIMS Conference, Suppl., (2009), 133–142.
    [9] A. M. Candela and G. Palmieri, Multiplicity results for some quasilinear equations in lack of symmetry, Adv. Nonlinear Anal., 1 (2012), 121-157. 
    [10] A. M. Candela and G. Palmieri, An abstract three critical points theorem and applications, in Proceedings of Dynamic Systems and Applications, Dynamic Publishers Inc., Atlanta, 6 (2012), 70–77.
    [11] A. M. Candela and G. Palmieri, Multiplicity results for some nonlinear elliptic problems with asymptotically $p$-linear terms, Calc. Var. Partial Differential Equations, 56 (2017), Art. 72, 39 pp. doi: 10.1007/s00526-017-1170-4.
    [12] A. M. CandelaG. Palmieri and K. Perera, Multiple solutions for $p$-Laplacian type problems with asymptotically $p$-linear terms via a cohomological index theory, J. Differential Equations, 259 (2015), 235-263.  doi: 10.1016/j.jde.2015.02.007.
    [13] A. M. Candela, G. Palmieri and A. Salvatore, Multiple solutions for some symmetric supercritical problems, Commun. Contemp. Math., (to appear). doi: 10.1142/S0219199719500755.
    [14] A. M. CandelaG. Palmieri and A. Salvatore, Infinitely many solutions for quasilinear elliptic equations with lack of symmetry, Nonlinear Anal., 172 (2018), 141-162.  doi: 10.1016/j.na.2018.02.011.
    [15] A. M. Candela and A. Salvatore, Infinitely many solutions for some nonlinear supercritical problems with break of symmetry, Opuscula Math., 39 (2019), 175-194.  doi: 10.7494/OpMath.2019.39.2.175.
    [16] A. Canino, Multiplicity of solutions for quasilinear elliptic equations, Topol. Methods Nonlinear Anal., 6 (1995), 357-370.  doi: 10.12775/TMNA.1995.050.
    [17] P. Lindqvist, On the equation div $ (|\nabla u|^{p-2}\nabla u) + \lambda |u|^{p-2}u =0$, Proc. Amer. Math. Soc., 109 (1990), 157-164.  doi: 10.1090/S0002-9939-1990-1007505-7.
    [18] B. Pellacci and M. Squassina, Unbounded critical points for a class of lower semicontinuous functionals, J. Differential Equations, 201 (2004), 25-62.  doi: 10.1016/j.jde.2004.03.002.
    [19] P. Pucci and V. Rădulescu, Combined effects in quasilinear elliptic problems with lack of compactness, Rend. Lincei Mat. Appl., 22 (2011), 189-205.  doi: 10.4171/RLM/595.
    [20] N. S. Trudinger, On Harnack type inequalities and their application to quasilinear elliptic equations, Commun. Pure Appl. Math., 20 (1967), 721-747.  doi: 10.1002/cpa.3160200406.
  • 加载中
SHARE

Article Metrics

HTML views(325) PDF downloads(334) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return